| Catalog Number |
01.10.10.131 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/29/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Batch review performed on 25 february 2019: lot 1854516: (b)(4) items manufactured and released on 14-dec-2018.No anomalies found related to the problem.To date, no other similar event has been reported on this lot.
Event or Problem Description
During surgery the locking ball and the spring fell out of the handle while a nurse wanted to remove the broach from the handle.There was a delay of max.Five minutes.The surgery was completed successfully.
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager: the spring ball plunger is come apart.It is possible that this occurrence could have been influenced by variation in production/assembly, however this cannot be confirmed.